Results 1 to 2 of 2
Like Tree2Likes
  • 2 Post By Ricky71
Is this Codeine withdrawal?
  1. #1
    KerryA08 is offline New Member
    Join Date
    Dec 2016
    Posts
    1

    Default Is this Codeine withdrawal?

    Hi, I'm 21 and live in the UK. I have been taking otc co codamol 2 x 8/500mg every 4 hours while awake for roughly 4 months as I was too scared to go to the dentist and my wisdom tooth was impacted. I went just last week to get my wisdom tooth sorted and had it removed and a 5 day course of anti biotics, and it stopped hurting on day 4 of the amoxicillin, so I stopped taking co codamol.
    Since then (about 48 hours ago) I've had awful diarrhoea which seems to have stopped this morning, insomnia (which isnt unusual for me, I take 45mg Mirtazipine for depression every night but they dont seem to make me sleep right now), and the restless legs/ leg aches are near on unbearable. Is this because I stopped taking codeine? I didn't realise I could become so dependent on 16mg doses, as it didn't really feel like they gave me a buzz or anything. Is there anything at all I can do to get rid of these aches as they're just ridiculous and how long should I expect this to last?

    Thank you for reading!

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by KerryA08 View Post
    Hi, I'm 21 and live in the UK. I have been taking otc co codamol 2 x 8/500mg every 4 hours while awake for roughly 4 months as I was too scared to go to the dentist and my wisdom tooth was impacted. I went just last week to get my wisdom tooth sorted and had it removed and a 5 day course of anti biotics, and it stopped hurting on day 4 of the amoxicillin, so I stopped taking co codamol.
    Since then (about 48 hours ago) I've had awful diarrhoea which seems to have stopped this morning, insomnia (which isnt unusual for me, I take 45mg Mirtazipine for depression every night but they dont seem to make me sleep right now), and the restless legs/ leg aches are near on unbearable. Is this because I stopped taking codeine? I didn't realise I could become so dependent on 16mg doses, as it didn't really feel like they gave me a buzz or anything. Is there anything at all I can do to get rid of these aches as they're just ridiculous and how long should I expect this to last?

    Thank you for reading!
    Yes, you are experiencing withdrawal symptoms from the codeine use! Acute withdrawal symptoms usually last about a week or so? The insomnia may linger for a while longer, sleep will return to normal so be patient.

    You can use the items in the Thomas Recipe for opiate withdrawal to help ease some of the discomfort from the withdrawals? Do not use the benzos unless you are already taking them under doctors orders. Imodium will help with the bathroom issues. Hyland's restful legs is a otc product that may help with the rls, load up on potassium as well (bananas, supplements, etc.). I don't think that your detox will be too bad or last too long? Keep us updated throughout your journey? Best of luck to you... God bless us all!

    Link to the Thomas Recipe - https://www.drugs.com/forum/featured...wal-35169.html
    DravenDomnq and Lvg nghtmare like this.

Similar Threads

  1. Uk codeine withdrawal help needed
    By Jlb124 in forum Pain Killer Addiction
    Replies: 4
    Last Post: 11-04-2018, 03:04 AM
  2. Codeine withdrawal
    By Kerkyra in forum Need to Talk?
    Replies: 12
    Last Post: 03-14-2017, 01:31 AM
  3. Codeine Withdrawal
    By Tucker63 in forum Prescription Drug Addiction
    Replies: 17
    Last Post: 08-29-2016, 10:20 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22